×

zbMATH — the first resource for mathematics

On the existence of periodic solutions for second order vector differential equations. (English) Zbl 0211.11801

MSC:
34C25 Periodic solutions to ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
PDF BibTeX Cite
Full Text: DOI
References:
[1] Hartman, P, Ordinary differential equations, (1964), Wiley New York · Zbl 0125.32102
[2] Knobloch, H.-W, Eine neue methode zur approximation periodischer Lösungen nichtlinearer differentialgleichungen zweiter ordnung, Math. Z., 82, 177-197, (1963) · Zbl 0117.05404
[3] Hukuhara, M, Familles knesériennes et le problème aux limites, II, Publ. res. inst. math. sci. ser. A, 4, 131-147, (1968) · Zbl 0237.34035
[4] Schmitt, K, Periodic solutions of nonlinear second order differential equations, Math. Z., 98, 200-207, (1967) · Zbl 0153.12501
[5] Hartman, P, On boundary value problems for systems of ordinary, nonlinear, second order differential equations, Trans. amer. math. soc., 96, 493-509, (1960) · Zbl 0098.06101
[6] Cesari, L, Functional analysis and periodic solutions of nonlinear differential equations, Contrib. diff. eqs., 1, 149-187, (1963) · Zbl 0132.07101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.